# SDR QXEA200301303

- Difficulty date: October 12, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 5,046 hours, 5,748 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX - FLIGHT 2289 PUSHER SYSTEM FAIL CAUTION LIGHT ILLUMINATED AFTER TOUCHDOWN.  COMPLIED WITH CHECKLIST AND TESTED STALL SYSTEM.  RESET STICK PUSHER CIRCUIT BREAKER IAW SERVICE LETTER DH8-400-SL-31.  NO PARTS REPLACED OPERATIONS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
